January  2016, 21(1): 67-80. doi: 10.3934/dcdsb.2016.21.67

Quasi-effective stability for nearly integrable Hamiltonian systems

1. 

Fundamental Department, Aviation University of Air Force, Changchun 130022, China

2. 

State Key Laboratory of Scientific and Engineering Computing, Institute of Computational Mathematics and Scientific/Engineering Computing, Academy of Mathematics and Systems Science, Chinese Academy of Sciences, Beijing, 100190

3. 

School of Mathematics, Jilin University, Changchun, 130012

Received  June 2015 Revised  September 2015 Published  November 2015

This paper concerns with the stability of the orbits for nearly integrable Hamiltonian systems. Based on Nekehoroshev's original works in [14], we present the definition of quasi-effective stability and prove a theorem on quasi-effective stability under the Rüssmann's non-degeneracy. Our result gives a relation between KAM theorem and effective stability. A rapidly converging iteration procedure with two parameters is designed.
Citation: Fuzhong Cong, Jialin Hong, Hongtian Li. Quasi-effective stability for nearly integrable Hamiltonian systems. Discrete & Continuous Dynamical Systems - B, 2016, 21 (1) : 67-80. doi: 10.3934/dcdsb.2016.21.67
References:
[1]

V. I. Arnol'd, Proof of a theorem by A. N. Komolgorov on the invariance of quasi-periodic motions under small perturbations of the Hamiltonian,, Russ. Math. Surv., 18 (1963), 13.

[2]

A. Bounemoura and S. Fischler, A Diophantine duality applied to the KAM and Nekhoroshev theorems,, Math. Z., 275 (2014), 1135. doi: 10.1007/s00209-013-1174-5.

[3]

A. Bounemoura and S. Fischler, The classical KAM theorem for Hamiltonian systems via rational approximations,, Regular and Chaotic Dynamics, 19 (2014), 251. doi: 10.1134/S1560354714020087.

[4]

A. Delshams and P. Gutiérrez, Effective stability and KAM theory,, J. Differential Equations, 128 (1996), 415. doi: 10.1006/jdeq.1996.0102.

[5]

A. Fortunati and S. Wiggins, Normal form and Nekhoroshev stability for nearly integrable Hamiltonian systems with unconditionally slow aperiodic time dependence,, Regular and Chaotic Dynamics, 19 (2014), 363. doi: 10.1134/S1560354714030071.

[6]

M. Guzzo, L. Chierchia and G. Benettin, Mathematical analysis-The steep Nekhoroshev's theorem and optimal stability exponents,, Rend. Lincel. Mat. Appl., 25 (2014), 293. doi: 10.4171/RLM/679.

[7]

A. N. Kolmogorov, On conservation of conditionally periodic motions for a small change in Hamilton's function(Russian),, Dokl. Akad. Nauk SSSR (N.S.), 98 (1954), 527.

[8]

M. Kunze and David M. A. Stuart, Nekhoroshev type stability results for Hamiltonian systems with an additional transversal component,, J. Math. Anal. Appl., 419 (2014), 1351. doi: 10.1016/j.jmaa.2014.05.035.

[9]

P. Lochak and A. Neishtadt, Estimate of stability for nearly integrable systems with quasi-convex Hamiltonian,, Chaos, 2 (1992), 495. doi: 10.1063/1.165891.

[10]

A. Morbidelli and A. Giorgilli, Quantitative perturbation theory by successive elimination of harmonics,, Celest. Mech., 55 (1993), 131. doi: 10.1007/BF00692425.

[11]

A. Morbidelli and A. Giorgilli, Superexponential stability of KAM tori,, J. Statist. Phys., 78 (1995), 1607. doi: 10.1007/BF02180145.

[12]

A. Morbidelli and A. Giorgilli, On a connection between KAM and Nekhoroshev's theorems,, Phys. D, 86 (1995), 514. doi: 10.1016/0167-2789(95)00199-E.

[13]

J. Moser, On invariant curves of area preserving mappings of an annulus,, Nachr. Akad. Wiss. Gött. Math. Phys. Kl., 2 (1962), 1.

[14]

N. N. Nekhoroshev, An exponential estimate of the stability time of nearly integerable Hamiltonian systems,, Russ. Math. Surveys, 32 (1977), 5.

[15]

A. D. Perry and S. Wiggins, KAM tori very sticky: Rigorous lower bounds on the time to move away from an invariant lagrangian torus with linear flow,, Phys. D, 71 (1994), 102. doi: 10.1016/0167-2789(94)90184-8.

[16]

J. Pöschel, Über invariante tori in differenzierbaren Hamiltonschen systemen,, Bonn. Math. Schr., 120 (1982), 1.

[17]

J. Pöschel, Nekhoroshev estimate for quasi-convex Hamiltonian systems,, Math. Z., 213 (1993), 187. doi: 10.1007/BF03025718.

[18]

H. Rössmann, On optimal estimates for the solution of linear partial differential equations of first order with constant coefficients on the torus,, Dynamical Systems, 38 (1975), 598.

[19]

G. Schirinzi and M. Guzzo, On the formulation of new explicit conditions for steepness from a former result of N.N. Nekhoroshev,, J. Math. Phys., 54 (2013). doi: 10.1063/1.4813059.

[20]

J. Xu, J. You and Q. Qiu, Invariant tori for nearly integrable Hamiltonian systems with degeneracy,, Math. Z., 226 (1997), 375. doi: 10.1007/PL00004344.

show all references

References:
[1]

V. I. Arnol'd, Proof of a theorem by A. N. Komolgorov on the invariance of quasi-periodic motions under small perturbations of the Hamiltonian,, Russ. Math. Surv., 18 (1963), 13.

[2]

A. Bounemoura and S. Fischler, A Diophantine duality applied to the KAM and Nekhoroshev theorems,, Math. Z., 275 (2014), 1135. doi: 10.1007/s00209-013-1174-5.

[3]

A. Bounemoura and S. Fischler, The classical KAM theorem for Hamiltonian systems via rational approximations,, Regular and Chaotic Dynamics, 19 (2014), 251. doi: 10.1134/S1560354714020087.

[4]

A. Delshams and P. Gutiérrez, Effective stability and KAM theory,, J. Differential Equations, 128 (1996), 415. doi: 10.1006/jdeq.1996.0102.

[5]

A. Fortunati and S. Wiggins, Normal form and Nekhoroshev stability for nearly integrable Hamiltonian systems with unconditionally slow aperiodic time dependence,, Regular and Chaotic Dynamics, 19 (2014), 363. doi: 10.1134/S1560354714030071.

[6]

M. Guzzo, L. Chierchia and G. Benettin, Mathematical analysis-The steep Nekhoroshev's theorem and optimal stability exponents,, Rend. Lincel. Mat. Appl., 25 (2014), 293. doi: 10.4171/RLM/679.

[7]

A. N. Kolmogorov, On conservation of conditionally periodic motions for a small change in Hamilton's function(Russian),, Dokl. Akad. Nauk SSSR (N.S.), 98 (1954), 527.

[8]

M. Kunze and David M. A. Stuart, Nekhoroshev type stability results for Hamiltonian systems with an additional transversal component,, J. Math. Anal. Appl., 419 (2014), 1351. doi: 10.1016/j.jmaa.2014.05.035.

[9]

P. Lochak and A. Neishtadt, Estimate of stability for nearly integrable systems with quasi-convex Hamiltonian,, Chaos, 2 (1992), 495. doi: 10.1063/1.165891.

[10]

A. Morbidelli and A. Giorgilli, Quantitative perturbation theory by successive elimination of harmonics,, Celest. Mech., 55 (1993), 131. doi: 10.1007/BF00692425.

[11]

A. Morbidelli and A. Giorgilli, Superexponential stability of KAM tori,, J. Statist. Phys., 78 (1995), 1607. doi: 10.1007/BF02180145.

[12]

A. Morbidelli and A. Giorgilli, On a connection between KAM and Nekhoroshev's theorems,, Phys. D, 86 (1995), 514. doi: 10.1016/0167-2789(95)00199-E.

[13]

J. Moser, On invariant curves of area preserving mappings of an annulus,, Nachr. Akad. Wiss. Gött. Math. Phys. Kl., 2 (1962), 1.

[14]

N. N. Nekhoroshev, An exponential estimate of the stability time of nearly integerable Hamiltonian systems,, Russ. Math. Surveys, 32 (1977), 5.

[15]

A. D. Perry and S. Wiggins, KAM tori very sticky: Rigorous lower bounds on the time to move away from an invariant lagrangian torus with linear flow,, Phys. D, 71 (1994), 102. doi: 10.1016/0167-2789(94)90184-8.

[16]

J. Pöschel, Über invariante tori in differenzierbaren Hamiltonschen systemen,, Bonn. Math. Schr., 120 (1982), 1.

[17]

J. Pöschel, Nekhoroshev estimate for quasi-convex Hamiltonian systems,, Math. Z., 213 (1993), 187. doi: 10.1007/BF03025718.

[18]

H. Rössmann, On optimal estimates for the solution of linear partial differential equations of first order with constant coefficients on the torus,, Dynamical Systems, 38 (1975), 598.

[19]

G. Schirinzi and M. Guzzo, On the formulation of new explicit conditions for steepness from a former result of N.N. Nekhoroshev,, J. Math. Phys., 54 (2013). doi: 10.1063/1.4813059.

[20]

J. Xu, J. You and Q. Qiu, Invariant tori for nearly integrable Hamiltonian systems with degeneracy,, Math. Z., 226 (1997), 375. doi: 10.1007/PL00004344.

[1]

Fuzhong Cong, Hongtian Li. Quasi-effective stability for a nearly integrable volume-preserving mapping. Discrete & Continuous Dynamical Systems - B, 2015, 20 (7) : 1959-1970. doi: 10.3934/dcdsb.2015.20.1959

[2]

Todor Mitev, Georgi Popov. Gevrey normal form and effective stability of Lagrangian tori. Discrete & Continuous Dynamical Systems - S, 2010, 3 (4) : 643-666. doi: 10.3934/dcdss.2010.3.643

[3]

Paweł Lubowiecki, Henryk Żołądek. The Hess-Appelrot system. I. Invariant torus and its normal hyperbolicity. Journal of Geometric Mechanics, 2012, 4 (4) : 443-467. doi: 10.3934/jgm.2012.4.443

[4]

Carles Simó, Dmitry Treschev. Stability islands in the vicinity of separatrices of near-integrable symplectic maps. Discrete & Continuous Dynamical Systems - B, 2008, 10 (2&3, September) : 681-698. doi: 10.3934/dcdsb.2008.10.681

[5]

Misha Bialy, Andrey E. Mironov. Rich quasi-linear system for integrable geodesic flows on 2-torus. Discrete & Continuous Dynamical Systems - A, 2011, 29 (1) : 81-90. doi: 10.3934/dcds.2011.29.81

[6]

Michael Kastner, Jacques-Alexandre Sepulchre. Effective Hamiltonian for traveling discrete breathers in the FPU chain. Discrete & Continuous Dynamical Systems - B, 2005, 5 (3) : 719-734. doi: 10.3934/dcdsb.2005.5.719

[7]

Hartmut Schwetlick, Daniel C. Sutton, Johannes Zimmer. Effective Hamiltonian dynamics via the Maupertuis principle. Discrete & Continuous Dynamical Systems - S, 2018, 0 (0) : 1-16. doi: 10.3934/dcdss.2020078

[8]

Marcel Guardia. Splitting of separatrices in the resonances of nearly integrable Hamiltonian systems of one and a half degrees of freedom. Discrete & Continuous Dynamical Systems - A, 2013, 33 (7) : 2829-2859. doi: 10.3934/dcds.2013.33.2829

[9]

Xiaocai Wang, Junxiang Xu, Dongfeng Zhang. Persistence of lower dimensional elliptic invariant tori for a class of nearly integrable reversible systems. Discrete & Continuous Dynamical Systems - B, 2010, 14 (3) : 1237-1249. doi: 10.3934/dcdsb.2010.14.1237

[10]

Luci H. Fatori, Marcio A. Jorge Silva, Vando Narciso. Quasi-stability property and attractors for a semilinear Timoshenko system. Discrete & Continuous Dynamical Systems - A, 2016, 36 (11) : 6117-6132. doi: 10.3934/dcds.2016067

[11]

Baowei Feng. On a semilinear Timoshenko-Coleman-Gurtin system: Quasi-stability and attractors. Discrete & Continuous Dynamical Systems - A, 2017, 37 (9) : 4729-4751. doi: 10.3934/dcds.2017203

[12]

Rongmei Cao, Jiangong You. The existence of integrable invariant manifolds of Hamiltonian partial differential equations. Discrete & Continuous Dynamical Systems - A, 2006, 16 (1) : 227-234. doi: 10.3934/dcds.2006.16.227

[13]

Carlos A. Berenstein and Alain Yger. Residues and effective Nullstellensatz. Electronic Research Announcements, 1996, 2: 82-91.

[14]

Siniša Slijepčević. Stability of invariant measures. Discrete & Continuous Dynamical Systems - A, 2009, 24 (4) : 1345-1363. doi: 10.3934/dcds.2009.24.1345

[15]

Răzvan M. Tudoran. On the control of stability of periodic orbits of completely integrable systems. Journal of Geometric Mechanics, 2015, 7 (1) : 109-124. doi: 10.3934/jgm.2015.7.109

[16]

Lei Wang, Quan Yuan, Jia Li. Persistence of the hyperbolic lower dimensional non-twist invariant torus in a class of Hamiltonian systems. Communications on Pure & Applied Analysis, 2016, 15 (4) : 1233-1250. doi: 10.3934/cpaa.2016.15.1233

[17]

Zhi Lin, Katarína Boďová, Charles R. Doering. Models & measures of mixing & effective diffusion. Discrete & Continuous Dynamical Systems - A, 2010, 28 (1) : 259-274. doi: 10.3934/dcds.2010.28.259

[18]

Junmin Yang, Maoan Han. On the number of limit cycles of a cubic Near-Hamiltonian system. Discrete & Continuous Dynamical Systems - A, 2009, 24 (3) : 827-840. doi: 10.3934/dcds.2009.24.827

[19]

Dong Chen. Positive metric entropy in nondegenerate nearly integrable systems. Journal of Modern Dynamics, 2017, 11: 43-56. doi: 10.3934/jmd.2017003

[20]

Clément Jourdana, Nicolas Vauchelet. Analysis of a diffusive effective mass model for nanowires. Kinetic & Related Models, 2011, 4 (4) : 1121-1142. doi: 10.3934/krm.2011.4.1121

2017 Impact Factor: 0.972

Metrics

  • PDF downloads (7)
  • HTML views (0)
  • Cited by (0)

Other articles
by authors

[Back to Top]